# SDR SWAA2020100520969

- Difficulty date: October 1, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 14,118 hours, 6,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLIGHT ATTENDANT EMERGENCY FLASHLIGHT LOCATED INBOARD.  CAPTAIN'S SIDE WILL NOT TEST PROPERLY.  OK TO CONTINUE, PER MEL 25-12-01; SP-1B; TRACKING NUMBER 99807.  R & R BATTERY AND FLASHLIGHT ASSEMBLY, PER AMM 25-64-00 CL NR 80816.
